# SDR C2XA08RI059

- Difficulty date: May 5, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- Aircraft time: 20,495 hours, 15,246 cycles
- Engine: Allsn AE3007A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 2172 -FLIGHT CREW REPORTED ELECTRICAL BURNING SMELL IN AC.  MX PERFORMED EXTENSIVE INSPECTION AND ELECTRICAL TESTS, BUT COULD NOT DUPLICATE THE PROBLEM. AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
